Show simple item record

dc.contributor.authorHenriquez, Hernan R.
dc.contributor.authorPierri, Michelle
dc.contributor.authorProkopczyk, Andrea [UNESP]
dc.date.accessioned2014-05-20T14:02:54Z
dc.date.available2014-05-20T14:02:54Z
dc.date.issued2012-01-15
dc.identifierhttp://dx.doi.org/10.1016/j.jmaa.2011.06.078
dc.identifier.citationJournal of Mathematical Analysis and Applications. San Diego: Academic Press Inc. Elsevier B.V., v. 385, n. 2, p. 608-621, 2012.
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/11449/22165
dc.description.abstractWe characterize the existence of periodic solutions of some abstract neutral functional differential equations with finite and infinite delay when the underlying space is a UMD space. (C) 2011 Elsevier B.V. All rights reserved.en
dc.description.sponsorshipCONICYT
dc.format.extent608-621
dc.language.isoeng
dc.publisherAcademic Press Inc. Elsevier B.V.
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.sourceWeb of Science
dc.subjectNeutral functional differential equationsen
dc.subjectPeriodic solutionsen
dc.subjectUMD spacesen
dc.titlePeriodic solutions of abstract neutral functional differential equationsen
dc.typeArtigo
dcterms.licensehttp://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy
dcterms.rightsHolderAcademic Press Inc. Elsevier B.V.
dc.contributor.institutionUniv Santiago
dc.contributor.institutionUniversidade de São Paulo (USP)
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationUniv Santiago, USACH, Dept Matemat, Santiago, Chile
dc.description.affiliationUniv São Paulo, Fac Filosofia Ciencias & Letras Ribeirao Preto, Dept Fis & Matemat, BR-14040901 Ribeirao Preto, SP, Brazil
dc.description.affiliationUniv Estadual Paulista, Inst Biociencias Letras & Ciencias Exatas, BR-15054000 Sao Jose do Rio Preto, SP, Brazil
dc.description.affiliationUnespUniv Estadual Paulista, Inst Biociencias Letras & Ciencias Exatas, BR-15054000 Sao Jose do Rio Preto, SP, Brazil
dc.identifier.doi10.1016/j.jmaa.2011.06.078
dc.identifier.wosWOS:000295062600002
dc.rights.accessRightsAcesso restrito
dc.description.sponsorshipIdCONACyT: 1090009
unesp.author.lattes6846891446918549[3]
unesp.author.orcid0000-0001-5112-6234[3]
dc.relation.ispartofjcr1.138
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record